# SDR N6WA20110313

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 14,797 hours, 10,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACKLIGHT FOR PASSENGER EMERGENCY EXIT SIGN/LIGHT PANEL IN NOT WORKING.   R & R PASSENGER SIGN/EMERGENCY LIGHT PANEL, CLEANED AND RESECURED ELECTRICAL CONNECTOR.  REINSTALLED PANEL IAW AMM 33-24-07, OPS CHECKED GOOD AT THIS TIME.
